Women's Health Community
Allergic Reaction to Miconazole
About This Community:

This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Allergic Reaction to Miconazole

2 days ago I treated my self for what i think was a yeast infection...I had itching around the mayor labia and a small white oddorless discharge, not other sypmtoms....so i took the medication for one dose, Miconazole nitrate...and minutes later I felt more burning sensation but i thought that was normal, because the action of the med...but the next day..my labia and the whole area treatted was very swollen and noticed a little internal bleeding that come out with the remains of the suposittorie that i applied....so I 'm worried for the bleeding....What can I do next?...This reaction comes off alone with the hours...or i need to do something extra?...I just want this irritation and bleeding stop.
Related Discussions
6 Comments Post a Comment
Blank
Avatar_n_tn
I have also had this reaction to the Miconazole suppositories.  I have used the cream and still get itching and burning but not as severe.  I called the Dr for my last infection and he prescribed Diflucan an oral
med.  No problems and the yeast infection cleared quickly.
Blank
Avatar_n_tn
I have also had this reaction to the Miconazole suppositories.  I have used the cream and still get itching and burning but not as severe.  I called the Dr for my last infection and he prescribed Diflucan an oral
med.  No problems and the yeast infection cleared quickly.
Blank
Avatar_n_tn
I experienced some itching, no discharge yet, but thought let me kill it before it starts with force.. Had no idea some can clear on their own.

This also happened to me. This past weekend i used the 3day Miconazole suppository and the next morning found the genitals extremely swollen. A lymph glad is swollen on the left groin as well. My doctor prescribed medrol, zantac and benadyl. He said not to ever use it again. I was allergic to the medicine. The pain and discomfort associated with the swelling is very bothersom. Warm soaking in epson salt was recomended and vitamin A & D ointment to sooth the area of the genitals... Best of luck to you and maybe this came to help.
Blank
Avatar_n_tn
If you're getting burning and or itching you're having an allergic reaction.  Happened to me, don;t use it anymore and let your Dr. know, they will perscribe something else.
Blank
Avatar_m_tn
I purchased the 3 day product Miconazole 3 day treatment 200mg and used only the suppositories. Day 1 fine, Day 2 SEVERE burning...DO NOT USE THIS PRODUCT!!!  It is weeks later and I've been to the ER and my own GYN about the after affects of use. I'm so concerned that it has damaged the inner lining or worse my ovaries.
Blank
Avatar_m_tn
Go to the FDA.gov website and make a formal complaint this is the only way we can get them to pay more attention to it. I would also contact the CDC possibly and write on their social media pages. Perhaps a post on The Doctors pages and Dr Oz too. Anything we can do to raise awareness. I have so much pain inside from using this product. I'm consulting an herbalist to assist me. Check out www.herballegacy.com for many situations. I'm considering using the VB formula to cleanse my insides fully not just a douche.  Go on Dateline, 20/20 and make them aware....seriously the more this gets out with attention the better off we and others will be. I'm totally concerned that something permanently may be damaged inside and at 41 and still want to have children this is rather concerning.  I'm so mad that this product is on the shelves. CVS, Walmart etc all need to know what it is doing to woman.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Women's Health Answerers
Avatar_f_tn
Blank
old_before_my_time
9090222_tn?1401649595
Blank
Madpi
973741_tn?1342346373
Blank
specialmom
136956_tn?1363091289
Blank
ticked
Mississauga, ON
Avatar_f_tn
Blank
gyspy09
PA
Avatar_f_tn
Blank
kitty094
London, United Kingdom